Relative algebraic K-theory and topological cyclic homology

Randy McCarthy Department of Mathematics, University of Illinois

TBD mathscidoc:1701.331843

Acta Mathematica, 179, (2), 197-222, 1996.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 67 ]
@inproceedings{randy1996relative,
  title={Relative algebraic K-theory and topological cyclic homology},
  author={Randy McCarthy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329902626552},
  booktitle={Acta Mathematica},
  volume={179},
  number={2},
  pages={197-222},
  year={1996},
}
Randy McCarthy. Relative algebraic K-theory and topological cyclic homology. 1996. Vol. 179. In Acta Mathematica. pp.197-222. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329902626552.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved